RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2016, Volume 207, Number 2, Pages 123–142 (Mi msb8481)  

This article is cited in 12 scientific papers (total in 12 papers)

Continuous $\varepsilon$-selection

I. G. Tsar'kov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The paper is concerned with properties of sets admitting a continuous selection from the set of nearly best approximations. Necessary and sufficient conditions are put forward for the existence of continuous additive and multiplicative $\varepsilon$-selections on closed sets. Sufficient conditions are given for the existence of continuous selections for stable set-valued mappings with not-necessarily-convex values.
Bibliography: 8 titles.

Keywords: continuous selection, infinitely connected set, set-valued mapping.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00022-а
This research was carried out with the financial support of the Russian Foundation for Basic Research (grant no. 13-01-00022-a).


DOI: https://doi.org/10.4213/sm8481

Full text: PDF file (534 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2016, 207:2, 267–285

Bibliographic databases:

Document Type: Article
UDC: 517.982.256
MSC: Primary 41A65, 54C65; Secondary 28B20, 54C60
Received: 26.01.2015 and 02.06.2015

Citation: I. G. Tsar'kov, “Continuous $\varepsilon$-selection”, Mat. Sb., 207:2 (2016), 123–142; Sb. Math., 207:2 (2016), 267–285

Citation in format AMSBIB
\Bibitem{Tsa16}
\by I.~G.~Tsar'kov
\paper Continuous $\varepsilon$-selection
\jour Mat. Sb.
\yr 2016
\vol 207
\issue 2
\pages 123--142
\mathnet{http://mi.mathnet.ru/msb8481}
\crossref{https://doi.org/10.4213/sm8481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462734}
\zmath{https://zbmath.org/?q=an:06594448}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016SbMat.207..267T}
\elib{http://elibrary.ru/item.asp?id=25707812}
\transl
\jour Sb. Math.
\yr 2016
\vol 207
\issue 2
\pages 267--285
\crossref{https://doi.org/10.1070/SM8481}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000375263200005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84965032446}


Linking options:
  • http://mi.mathnet.ru/eng/msb8481
  • https://doi.org/10.4213/sm8481
  • http://mi.mathnet.ru/eng/msb/v207/i2/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Alimov, “On finite-dimensional Banach spaces in which suns are connected”, Eurasian Math. J., 6:4 (2015), 7–18  mathnet
    2. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. I. G. Tsar'kov, “Continuous selection for set-valued mappings”, Izv. Math., 81:3 (2017), 645–669  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. I. G. Tsar'kov, “Continuous $\varepsilon$-Selection and Monotone Path-Connected Sets”, Math. Notes, 101:6 (2017), 1040–1049  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. R. Alimov, “Selections of the metric projection operator and strict solarity of sets with continuous metric projection”, Sb. Math., 208:7 (2017), 915–928  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. I. G. Tsar'kov, “Continuous selection from the sets of best and near-best approximation”, Dokl. Math., 96:1 (2017), 362–364  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    7. I. G. Tsar'kov, “Continuous selections for metric projection operators and for their generalizations”, Izv. Math., 82:4 (2018), 837–859  mathnet  crossref  crossref  adsnasa  isi  elib
    8. I. G. Tsar'kov, “Continuous selections in asymmetric spaces”, Sb. Math., 209:4 (2018), 560–579  mathnet  crossref  crossref  adsnasa  isi  elib
    9. I. G. Tsar'kov, “New Criteria for the Existence of a Continuous $\varepsilon$-Selection”, Math. Notes, 104:5 (2018), 727–734  mathnet  crossref  crossref  isi  elib
    10. A. R. Alimov, “Ogranichennaya styagivaemost strogikh solnts v trëkhmernykh prostranstvakh”, Fundament. i prikl. matem., 22:1 (2018), 3–11  mathnet
    11. A. R. Alimov, “Selections of the best and near-best approximation operators and solarity”, Proc. Steklov Inst. Math., 303 (2018), 10–17  mathnet  crossref  crossref  isi  elib
    12. I. G. Tsar'kov, “Weakly monotone sets and continuous selection from a near-best approximation operator”, Proc. Steklov Inst. Math., 303 (2018), 227–238  mathnet  crossref  crossref  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:252
    Full text:13
    References:75
    First page:90

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019